# SDR WX0A2024010531933

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 32,629 hours, 21,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK ON EPSU FOUND 11WL AND 12WL FLAGGING FOR EXTERIOR EMERGANCY LIGHTS AND 11WL AND 12WL EPSU PANEL STILL OPEN / REMOVED AND REPLACED EMERGENCY OVERWING LIGHTBULBS AT 62WL AND 63WL REF AMM 33-51-15-000-001-A AND AMM 33-51-15-400-001-A.CLOSED EPSU PANELS 241KW AND 242KW REF AMM 25-23-44-400-001"
